Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Odd perfect numbers have a prime factor exceeding $10^{7}$
HTML articles powered by AMS MathViewer

by Paul M. Jenkins PDF
Math. Comp. 72 (2003), 1549-1554 Request permission


It is proved that every odd perfect number is divisible by a prime greater than $10^{7}$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2000): 11A25, 11Y70
  • Retrieve articles in all journals with MSC (2000): 11A25, 11Y70
Additional Information
  • Paul M. Jenkins
  • Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
  • Email:
  • Received by editor(s): November 7, 2001
  • Published electronically: January 8, 2003
  • © Copyright 2003 American Mathematical Society
  • Journal: Math. Comp. 72 (2003), 1549-1554
  • MSC (2000): Primary 11A25, 11Y70
  • DOI:
  • MathSciNet review: 1972752